IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Optical Communication Systems (OCS) [schedule] [select]
Chair Masahito Tomizawa (NTT)
Vice Chair Kiyoshi Fukuchi (NEC)
Secretary Tetsuro Inui (NTT), Kentaro Ichii (Fujikura)

Technical Committee on Optical Fiber Technology (OFT) [schedule] [select]
Chair Hiroshi Naruse (Mie Univ.)
Secretary Kenichiro Ohtsuka (Sumitomo Electric Industries), Hisashi Izumita (NTT)
Assistant Masaki Ohmura (Sumitomo Electric Industries), Hidenobu Hirota (NTT)

Technical Group on Broadcasting Technology (ITE-BCT) [schedule] [select]
Chair Tetsuomi Ikeda (NHK)
Vice Chair Tomoaki Ohtsuki (Keio Univ.), Masayuki Ishida (Nippon Television Network Corporation)
Secretary Junichi Ohta (Sumitomo Electric)

Technical Meeting on Communications (IEE-CMN) [schedule] [select]
Chair Yoshimi Fukumura (Nagaoka Univ. of Tech.)
Secretary Shun Morimura (CRIEPI), Takeo Hariu (NTT)
Assistant Keisuke Utsu (Tokai Univ.)

{INFOMESITEM}
Conference Date Thu, Nov 13, 2014 11:00 - 17:55
Fri, Nov 14, 2014 09:00 - 15:35
Topics  
Conference Place  
Address JR広島駅より路線バス 約15分
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Nov 13 AM 
11:00 - 11:10
  -  
Thu, Nov 13 AM 
11:10 - 12:00
(1)
OCS
11:10-11:35 A Study of Laser Brownian FM Noise in Coherent QPSK Signals OCS2014-83 Keisuke Matsuda, Hiroshi Bessho, Tsuyoshi Yoshida, Tomohiro Hasegawa, Kenichi Uto (Mitsubishi Electric)
(2)
OCS
11:35-12:00 Study on the configuration of an L-band remotely pumped system OCS2014-84 Hiroyuki Tanaka, Hiroji Masuda, Kokoro Kitamura (Shimane Univ.)
  12:00-13:25 Break ( 85 min. )
Thu, Nov 13 PM 
13:25 - 14:15
(3)
OCS
13:25-13:50 Transmission Experiment of 100-Gb/s Y-00 Quantum Stream Cipher using Wavelength-Division Multiplexing OCS2014-85 Fumio Futami, Osamu Hirota (Tamagawa Univ.)
(4)
OCS
13:50-14:15 A Study on the Baseband Signal Compression and Transmission Technologies for Enhancing Transfer Efficiency in C-RAN Fronthaul Link OCS2014-86 Akira Agata, Shinobu Nanba, Masayuki Oishi, Keiji Tanaka (KDDI R&D Labs.), Akihiro Maruta, Ken-ichi Kitayama (Osaka Univ.)
  14:15-14:25 Break ( 10 min. )
Thu, Nov 13 PM 
14:25 - 16:05
(5)
OFT
14:25-14:50 Polarization-insensitive operation of microbend-induced LPFGs based on optical activity in squeezed fibers OFT2014-37 Hajime Sakata, Satoshi Sasaki, Kouji Wakamiya, Tomohiro Harada (Shizuoka Univ.)
(6)
OFT
14:50-15:15 Multiplexing operation of cascaded long period fiber grating strain sensors OFT2014-38 Osamu Tsukida, Satoshi Tanaka, Ngo Thanh Tung, Ryoutarou Uchimura, Atsushi Wada, Nobuaki Takahashi (NDA)
(7)
OFT
15:15-15:40 Application of Distributed- and Hybrid-Raman Amplification in PON OFT2014-39 Norio Kashima (Shibaura Inst. of Tech.)
(8)
OFT
15:40-16:05 Applicability of End Reflection Assisted Brillouin Analysis to Broken PON Monitoring OFT2014-40 Chihiro Kito, Hiroshi Takahashi, Kunihiro Toge, Tetsuya Manabe (NTT), Fumihiko Ito (Shimane Univ.)
  16:05-16:15 Break ( 10 min. )
Thu, Nov 13 PM 
16:15 - 17:05
(9) 16:15-16:40  
(10) 16:40-17:05  
  17:05-17:15 Break ( 10 min. )
Thu, Nov 13 PM 
17:15 - 17:55
(11) 17:15-17:55  
Fri, Nov 14 AM 
09:00 - 10:40
(12) 09:00-09:25  
(13) 09:25-09:50  
(14) 09:50-10:15  
(15) 10:15-10:40  
  10:40-10:45 Break ( 5 min. )
Fri, Nov 14 AM 
10:45 - 12:00
(16)
OFT
10:45-11:10 Multi-core fiber connector and fan-out device OFT2014-41 Osamu Shimakawa, Hajime Arao, Tomomi Sano (SEI)
(17)
OFT
11:10-11:35 Novel optical connector switch based on MT multifiber connector technique OFT2014-42 Mitsuru Kihara, Tomoya Shimizu, Tomoaki Tanaka, Kotaro Saito, Chisato Fukai, Toshio Kurashima (NTT)
(18)
OFT
11:35-12:00 A study on mode field dependency of characteristics of fiber fuse propagation in optical fiber OFT2014-43 Nobutomo Hanzawa (NTT), Kenji Kurokawa (Kitami Inst. of Tech.), Kyozo Tsujikawa, Fumihiko Yamamoto (NTT)
  12:00-13:00 Break ( 60 min. )
Fri, Nov 14 PM 
13:00 - 14:15
(19)
OCS
13:00-13:25 Digital coherent optical receivers using analog-to-digital conversion at the symbol rate OCS2014-87 Kazuro Kikuchi (Univ. of Tokyo)
(20)
OCS
13:25-13:50 Experimental demonstration of 8-state Trellis-coded 4D-QPSK optical modulation scheme OCS2014-88 Shota Ishimura, Kazuro Kikuchi (Univ. of Tokyo)
(21)
OCS
13:50-14:15 Polarization Multiplexed Optical Eigenvalue Modulation System OCS2014-89 Yuki Matsuda, Akihiro Maruta (Osaka Univ.)
  14:15-14:20 Break ( 5 min. )
Fri, Nov 14 PM 
14:20 - 15:35
(22)
OCS
14:20-14:45 Experimental Study on Coherent IFDMA-PON Uplink using Real-time IFDMA Transmitter with Asynchronous Light Source OCS2014-90 Kenji Ishii (Mitsubishi Electric), Yuki Yoshida (Osaka Univ.), Kiyoshi Onohara, Masaki Noda, Masamichi Nogami (Mitsubishi Electric), Akihiro Maruta, Ken-ichi Kitayama (Osaka Univ.)
(23)
OCS
14:45-15:10 Filtering-induced Penalty Reduction by Hadamard Transform for Super-Channel beyond 100Gbps OCS2014-91 Kohki Shibahara, Akira Masuda, Hiroki Kishikawa, Shingo Kawai, Mitsunori Fukutoku (NTT)
(24)
OCS
15:10-15:35 Intensity-Modulated/Direct-Detection (IM/DD) Nyquist Pulse-Amplitude Modulation (PAM) Signaling for 100-Gbit per Wavelength Transmission OCS2014-92 Nobuhiko Kikuchi, Riu Hirati (Hitachi)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 30 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
OCS Technical Committee on Optical Communication Systems (OCS)   [Latest Schedule]
Contact Address Kentaro Ichii (Fujikura Ltd.)
TEL: 043-484-2197 FAX: 043-481-1210
E-: nii

Tetsuro Inui (NTT Network Innovation Laboratories)
TEL: +81-46-859-2455 FAX: +81-46-859-5541
E-: ii-o 
Announcement URL of OCS is:http://www.ieice.org/~ocs/jpn-new/index.php
OFT Technical Committee on Optical Fiber Technology (OFT)   [Latest Schedule]
Contact Address Masaki Ohmura (Sumitomo Electric)
TEL +81-45-853-7167, FAX +81-45-853-1565
E-: ohi 
ITE-BCT Technical Group on Broadcasting Technology (ITE-BCT)   [Latest Schedule]
Contact Address  
IEE-CMN Technical Meeting on Communications (IEE-CMN)   [Latest Schedule]
Contact Address  


Last modified: 2014-10-31 08:57:57


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to OCS Schedule Page]   /   [Return to OFT Schedule Page]   /   [Return to IEE-CMN Schedule Page]   /   [Return to ITE-BCT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan